MAUDE Adverse Event Report: KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE

KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG LEVEL ONE CMF; PLATE
Model Number 50-760-26-09
Health Effect - Clinical Code Twiddlers Syndrome (2114)
Date of Event 11/16/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Plate broke inside patients mouth.Patient claims to have been moving her jaw from side to side a lot and was doing this at the time the plate broke.The break was at non union between fibula free flap and native bone.
 
Additional Manufacturer Narrative
An investigation was performed using visual and stereo microscopic inspection of the returned plate.Tensile cracks were observed under the stereo microscope.Further observation determined there were no indications of material or manufacturing defects.The device history records could not be reviewed since no lot number was provided by the reporter.The results of the investigation conclude that the root cause for the breakages were due to mechanical overload on the device.If further information is obtained that might add value to the contents of the investigation report, an additional follow-up report will be submitted.

Brand Name
LEVEL ONE CMF
Common Device Name
PLATE
Manufacturer (Section D)
KARL LEIBINGER MEDIZINTECHNIK GMBH & CO. KG
kolbinger strabe 10
muhlheim/donau, 78570
GM  78570
MDR Report Key6191459
Report Number9610905-2016-00055
Device Sequence Number10809297
Product Code MQN
UDI-Device Identifier00888118078216
UDI-Public(01)00888118078216
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K032442
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/05/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number50-760-26-09
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/05/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/20/2016
Supplement Report FDA Received Date04/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;